# SDR EIA2003125

- Difficulty date: September 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,371 hours, 26,232 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S1356B37
- Condition: Unserviceable
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME LIGHT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW MM 33-51-07.
